# SDR GAIA01314OP

- Difficulty date: November 10, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT - 3850 - MSP-FWA - DURING CRUISE, THE FLIGHT CREW NOTICED THAT THE 'A' SYSTEM HYDRAULIC FLUID QUANTITY WAS DECREASING.  AN EMERGENCY WAS DECLARED AND THE HYDRAULIC SYSTEM WAS ISOLATED THE AIRCRAFT CONTINUED TO FWA.  THE AIRCRAFT MADE AN UNEVENTFUL LANDING.  FURTHER INSPECTION REVEALED THAT A FUSELAGE FRAME AND A HYDRAULIC LINE WERE DAMAGED FROM CHAFING.  INSPECTION REVEALED A HYDRAULIC LINE HAD CHAFED AGAINST THE FRAME AT FUSELAGE STATION 1303.  THE LINE AND THE NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC PUMPS AND FILTER WERE REPLACED.  THE FRAME WAS REPAIRED IAW FV1 DRAWING 53-01590-1.  THE SYSTEM OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
